Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound
HTML articles powered by AMS MathViewer

by Ayato Mitsuishi and Takao Yamaguchi PDF
Trans. Amer. Math. Soc. 367 (2015), 2339-2410 Request permission

Abstract:

In the present paper, we determine the topologies of three-dimensional closed Alexandrov spaces which converge to lower dimensional spaces in the Gromov-Hausdorff topology.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C20, 53C23
  • Retrieve articles in all journals with MSC (2010): 53C20, 53C23
Additional Information
  • Ayato Mitsuishi
  • Affiliation: Mathematical Institute, Tohoku University, Sendai 980-8578, Japan
  • MR Author ID: 891109
  • Email: mitsuishi@math.tohoku.ac.jp
  • Takao Yamaguchi
  • Affiliation: Institute of Mathematics, University of Tsukuba, Tsukuba 305-8571, Japan
  • Address at time of publication: Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan
  • Email: takao@math.tsukuba.ac.jp, takao@math.kyoto-u.ac.jp
  • Received by editor(s): June 29, 2012
  • Published electronically: November 24, 2014
  • © Copyright 2014 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 367 (2015), 2339-2410
  • MSC (2010): Primary 53C20, 53C23
  • DOI: https://doi.org/10.1090/S0002-9947-2014-06091-1
  • MathSciNet review: 3301867